MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED VIPERSLIDE; CATHETER, CORONARY, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED VIPERSLIDE; CATHETER, CORONARY, ATHERECTOMY
Model Number VPR-SLD2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anaphylactic Shock (1703); Low Blood Pressure/ Hypotension (1914)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following completion of treatment with 1.25 micro diamondback 360 peripheral orbital atherectomy device (oad) in the heavily calcified, mildly tortuous, over 70% stenosed posterior tibial artery (pt), the patient showed signs of anaphylactic shock including hives, nausea and low blood pressure which led to a code.The patient was kept an additional night for observation.The patient was stabilized and extubated 24 hours later.The patient was discharged the day after the procedure.The physician initially thought that the allergic reaction could be due to the viperslide lubricant solution used but further discussions with the abbott sales rep showed the patient had no listed allergies associated with the ingredients in viperslide.During follow up with the physician on the patient's status 24 hours after the procedure, the physician indicated they were unsure what caused the patient¿s reaction.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot-specific issue.Based on the information received, the investigation determined that the reported patient allergic reaction could not be determined.In this case, it is possible that the reported allergic reaction is due to an allergy to the viperslide.It should be noted that the viperslide instructions for use (ifu) contraindicates the use of the lubricant in patients with known allergies to the lubricant components listed under section 1 in the ifu.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Updated: g3, g6, h2, h6 (codes 4118, 3233, and 11 no longer apply).

Brand Name
VIPERSLIDE
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key24532250
Report Number3004742232-2026-00043
Device Sequence Number12985390
Product Code MCX
UDI-Device Identifier10852528005121
UDI-Public(01)10852528005121(17)260930(10)10TK8727
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K111388
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberVPR-SLD2
Device Catalogue Number72031-01
Device Lot Number10TK8727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite